# SDR SWAA095957

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 35,218 hours, 20,239 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT MLG FWD TRUNNION FITTING ATTACH LUGS CORRODED.  REMOVED AND REPLACED FITTING PER SWA EA.
